# SDR USAA2009050791117

- Difficulty date: May 5, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 49,349 hours, 20,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552028
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - B6 - MAJOR REPAIR - CORROSION ON CREASE BEAM BETWEEN BS 760 TO BS 810, RBL 60.  REPAIRED CREASE BEAM BETWEEN BS 760 TO BS 810, RBL 60 IAW US AIRWAYS EA 134095.
